Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Sergeeva, Ol'ga Alekseevna

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:199
Abstract pages:793
Full texts:228
References:172
E-mail:

http://www.mathnet.ru/eng/person49085
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. O. A. Sergeeva, “The Poincare Series and Operators of Duality for Multiplicative Automorphic Forms”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 13:3 (2013),  103–112  mathnet; J. Math. Sci., 205:3 (2015), 445–454
2011
2. Olga A. Sergeeva, “The bilinear pairings for the holomorphic $(q,\rho)$-forms”, J. Sib. Fed. Univ. Math. Phys., 4:1 (2011),  128–139  mathnet
2009
3. O. A. Sergeeva, “Modified Bers operators and the duality of multiplicative holomorphic automorphic forms”, Sibirsk. Mat. Zh., 50:4 (2009),  902–914  mathnet  mathscinet; Siberian Math. J., 50:4 (2009), 715–725  isi  scopus
2005
4. O. A. Sergeeva, “The Banach spaces of the multiplicative automorphic forms”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 5:4 (2005),  70–89  mathnet
5. O. A. Sergeeva, “$q$-Duality of Prym differentials on compact Riemann surfaces”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 5:3 (2005),  57–74  mathnet
6. O. A. Sergeeva, “The subvarieties in Shottkys space and the two-generated groups of conformal automorphismes”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 5:2 (2005),  58–76  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021